# SDR HALA0700547

- Difficulty date: December 23, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 62,842 hours, 29,601 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adi
- Part number: 3404220
- Part serial: 11CTM
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AIRSPEED INDICATOR ON CAPT'S ADI IS INOP THE YELLOW CAUTION BAND JUMPS UP AND DOWN TO THE RED OVERSPEED BAND IN FLIGHT.  REMOVED AND REPLACED CAPT'S ADI PER AMM 34-22-03-004-001 AND 34-22-03-404-026, CHECKS OK.
